# SDR DALA2019040522249

- Difficulty date: March 31, 2019
- Submitted: April 6, 2019
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 19,157 hours, 7,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK COVER DOOR 2R COMING OFF . INSPECTED SLIDE PACK @ DOOR 2R IAW AMM 25-66-01. FOUND SCREW LOOSE. ADJUSTED SCREW OK FOR SVC.
